Total Customer Reviews: (394)
List Price: $12.49
Sale Price: $12.49
Availability: Usually ships in 24 hours
Free Shipping Available
Each AdvilPM caplet contains 200 mg of ibuprofen and 38 mg of diphenhydramine citrate, a gentle sleep aid Ibuprofen relieves pain over several hours while the diphenhydramine helps you get a full nights sleep. Combination of these ingredients not only reduces your pain it shortens the time it takes to fall asleep and increases the duration of your sleep The result: a better night’s sleep.